Optimal annuitization, uncertain survival probabilities, and maxmin preferences
d’Albis, Hippolyte and
Emmanuel Thibault ()
Authors registered in the RePEc Author Service: Hippolyte d'Albis ()
Economics Letters, 2012, vol. 115, issue 2, 296-299
We consider a life-cycle model with bequest motives, and assume that the individual does not know his/her survival probability and has maxmin utility preferences; we show that it is optimal not to annuitize but to purchase pure life insurance policies instead.
Keywords: Demand for annuities; Uncertain survival probabilities; Uncertainty aversion; Maxmin (search for similar items in EconPapers)
JEL-codes: D11 D81 G11 G22 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Optimal annuitization, uncertain survival probabilities, and maxmin preferences (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:2:p:296-299
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().